# SDR AWXA200100664

- Difficulty date: December 22, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 47,894 hours, 34,595 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6547952135
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C-15 CHECK MAINTENANCE DISCOVERED AFT CARGO DOOR CRACKED AT AFT LOWER FRAME ON FLANGE BETWEEN #3 & #4 DOOR STOP FITTINGS, AND ON AFT CORNER OF UPPER FRAME AT BS 827. MAINTENANCE REMOVED AND REPLACED BOTH UPPER AND LOWER FRAMES ON AFT CARGO DOOR IAW AWA E.O. 52-33-02.
